×

Sur le schéma de Hilbert des variétés de codimension 2 dans \(P^e\) à cône de Cohen-Macaulay. (French) Zbl 0325.14002


MSC:

14C05 Parametrization (Chow and Hilbert schemes)
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] L. BURCH , On Ideals of Finite Homological Dimension in Local Rings (Proc. Camb. Phil. Soc. Vol. 64, 1968 , p. 941-948). MR 37 #5208 | Zbl 0172.32302 · Zbl 0172.32302
[2] J. FOGARTY , Algebraic Families on an Algebraic Surface (Amer. J. Math., vol. 90, 1968 , p. 511-521). MR 38 #5778 | Zbl 0176.18401 · Zbl 0176.18401 · doi:10.2307/2373541
[3] A. GROTHENDIECK , Éléments de Géométrie Algébrique (Publ. Math. I.H.E.S., n^\circ 11). Numdam · Zbl 0203.23301
[4] M. NOETHER , Zur Grundlegung der Theorie der Raumcurven (Crelle Journal, 1882 ). JFM 14.0669.03 · JFM 14.0669.03
[5] C. PESKINE et L. SZPIRO , Liaison des variétés algébriques (Invent. Math. vol. 26, 1974 , p. 271-302). MR 51 #526 | Zbl 0298.14022 · Zbl 0298.14022 · doi:10.1007/BF01425554
[6] C. PESKINE et L. SZPIRO , Cohomologie locale et dimension projective finie (Publ. Math. I.H.E.S., n^\circ 42, p. 47-119). Numdam | Zbl 0268.13008 · Zbl 0268.13008 · doi:10.1007/BF02685877
[7] D. MUMFORD , Lectures on Curves on an Algebraic Surface (Ann. of Math. Studies, n^\circ 59). MR 35 #187 | Zbl 0187.42701 · Zbl 0187.42701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.